# SDR CA100611005

- Difficulty date: June 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 43,813 hours
- Engine: Pwa PW123
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 314801
- Condition: Broken
- Location: Mlg
- Part time: 27,106 hours
- Component: Main Wheel, Bfgoodrich
- Component part number: 314801
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) NR 3 MAIN TIRE CAME OFF THE RIM DUE TO RIM FAILURE DURING TAXI.  PIECE OF RIM FLEW OFF AND HIT THE FUSELAGE IN TWO PLACES CAUSING DENTS, RESOLVED ON W/O: 240470 TASKCARD: NR-00001 NR 3 AND NR 4 MAINWHEEL ASSEMBLIES REPLACED.  AXLES VISUALLY INSPECTED FOR DAMAGE, NONE NOTED. NR-00002 (DEFECT  NR 919907) CREATED TO ASSESS FUSELAGE DAMAGE FROM NR 3 RIM FAILURE. INFO: FAILED WHEEL ASSY P/N 3-1480-1 S/N 0547 HAD 129 HOURS AND 155 CYCLES SINCE LAST REPAIRED IN YYC ON MAY 18 2010.  LAST REPAIR WORK ORDER 236124 COMPLETED ON MAY 18 2010 IN YYC NO FAULT FOUND.  NDT WAS COMPLETED THOUGH EXTERNAL VENDOR, NO CRACK INDICATION WAS NOTED ON NONDESTRUCTIVE EXAMINATION REPORT, LAST OVERHAUL WAS COMPLETED ON SHOP WORK ORDER 171121 BACK ON DEC 21 2008 IN YYC.  NDT WAS COMPLETED THOUGH A DIFFERENT EXTERNAL VENDOR IN YYC WHEEL MANUFACTURE DATE IS OCT 1990 AND HAD 34173 CYCLE SINCE NEW OR 27106 HOURS SINCE NEW.
